# SDR AALA20110129TUL05

- Difficulty date: January 29, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,693 hours, 24,922 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Pin
- Condition: Loose
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABQ - CAPTAIN REPORTED LEFT ENGINE OVERHEAT INDICATION AT 33000FT.  ENGINE OIL TEMPERATURE REDLINED.  CREW WENT THROUGH QRH AND SHUTDOWN LEFT ENGINE (SINGLE ENGINE TIME 18 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED ABQ LANDED WITHOUT INCIDENT.  FOUND AND RE-CRIMPED PIN AT OIL TEMPERATURE SENSOR CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
